MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, after the patient was under lumbar anesthesia, the error 275 occurred while priming.The setup was redone, and the delivery device was replaced, however, the event persisted and generator error 480 also occurred thereafter.The procedure was cancelled and rescheduled for the next day.No patient complications were reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned generator underwent a thorough analysis.The service department was unable to replicate the 275: empty limit switch indicates the syringe limit is empty and 480: readings from one of the three analog temp sensors.No error codes appeared during the incoming functional testing.The generator passed the power on self-test.Syringe and delivery device were connected with no issues.The generator primed and flush as per specifications and was in overall good physical condition.All functional and electrical safety testing were completed without any abnormality detected.This investigation was assigned a most probable conclusion code of no problem detected.
 
Event or Problem Description
It was reported that during preparation, after the patient was under lumbar anesthesia, the error 275 occurred while priming.The setup was redone, and the delivery device was replaced, however, the event persisted and generator error 480 also occurred thereafter.The procedure was cancelled and rescheduled for the next day.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18430128
Report Number2124215-2023-74187
Device Sequence Number20876341
Product Code GEI
UDI-Device Identifier08714729986874
UDI-Public08714729986874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown